Kimmii (kimmii_x) wrote in vaginapagina,
Kimmii
kimmii_x
vaginapagina

Yasmin annoyances.

This is the second time I've posted this week I think, so apologies!

I have had stupid periods forever (6 years) and they've always been painful and heavy.. They've gotten more and more irregular as time has gone on. My Doctor is investigating various things and has told me to trial Yasmin for 3 months (which I believe is the norm for these things). I am a lesbian, so the only reason I am on this is for the supposed sorting out of my messed up periods. I take a bit of medication as it is and like to avoid it at all costs, but I trust my Doctor so I do as he says with an open mind.


I started taking Yasmin on the first day of my last period (24 days ago) and I haven't stopped bleeding. I say "bleeding" but really it has been like that brown leftover blood with some clots that I get at the end of my period normally. From what I know this is totally normal. I am on the 3rd day of my 7 days off and I have been having REALLY bad cramping on and off for two days. Earlier today (like two hours ago) I went for a wee and wiped and I had the brown blood stuff and nothing else.. 10 minutes later I went again because I felt like my knickers were wet or something.. and I am DRIPPING blood with bigger than normal clots. I mean dripping as in when I am sat on the toilet I can hear it dripping into the bowl and the water turns red etc.

My cramps are now SUPER SUPER awfully painful, probably even more so than usual. I am laid in bed and feel so sick and really faint.. the cramps are sort of radiating from the bottom of my stomach all the way up my sides. It's so bad that my eyes are watering - I am used to painful periods and have quite a high pain tolerance but this is on another level. I also keep getting sort of twinges? around my general vagina area. I have taken some naproxen (as much as I can without OD'ing) and some paracetamol and it hasn't touched the pain.

The thought of having another two non-periods like this makes me want to curl up and die.

Is this normal? Should I be worried? Has anybody else had symptoms like this on Yasmin or any other HBC? Any general reassurance for a girl in pain who is feeling really sorry for herself? :(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment